# SDR USAA2012031900030

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 35,395 hours, 12,899 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: ACP2788AF01
- Part serial: 27887610
- Condition: Faulty
- Location: Cockpit
- Part time: 24,933 hours, 8,537 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NR 1 RADIO FAILED DURING DESCENT INTO LAS.  THERE WAS A HOT WIRE ODOR ASSOCATED WITH FAILURE.  REMOVED AND REPLACED NR 1 AUDIO CONTROL PANEL IAW AIRBUS MAINTENANCE MANUAL 23-51-12.
